# SDR DHL2007785027

- Difficulty date: October 29, 2007
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RIGHT WING NR 5 SLAT OUTBOARD AND INBOARD ACTUATOR ROD END MOUNT BRACKET, PREVIOUSLY REPAIRED.  REMOVED SLAT ACCESS PANELS TO GAIN ACCESS IAW B-727 SRM 51-30-2.  REMOVED CRACKED RIBS IAW B-727 SRM 51-30-2.  LOCATED AND DRILLED NEW RIBS IAW B-727 SRM 51-30-5 AND 57-50-2 FIGURE 2.  TREATED AND PRIMED BARE METAL AREAS IAW B-727 SRM 51-10-2.  INSTALLED NEW RIBS IAW B-727 SRM 51-30-2 AND REINSTALLED ACCESS PANELS AT NR 5 SLAT IAW B-727 SRM 51-30-2.
